# SDR UPS07M50376

- Difficulty date: May 29, 2007
- Submitted: August 6, 2007
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 54,799 hours, 9,865 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO STA 1960, LONGERON R43 LONGERON CHANNEL STIFFENER FOUND WITH CORROSION AS MARKED.  NEW CHANNEL FAB AS PER DOC DWG NGA6313 MATL USED:7075-0-0.071.  CHANNEL HEAT TREATED PER DPS7.00-1 & HARDNESS VALUES 86.9 PER DPS 1.05-3.  NEW CHANNEL FASTENER HOLES PICKED UP PER SRM 51-31-01 V2 R38.  NEW CHANNEL REPROTECTED & PAINT TOUCHED UP PER SRM 51-21-01 V1 R38.  NEW CHANNEL INSTALLED PER SRM 51-31-01 V2 R38.
